MAUDE Adverse Event Report: LIVANOVA USA INC 1/4 X 3/8 CONNECTOR

LIVANOVA USA INC 1/4 X 3/8 CONNECTOR
Model Number Connector
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa inc manufactures the connector.The incident occurred in (b)(6) united states.The dhr review highlighted that the lot whose claimed product belong to was released as conform according to specifications.The connector was returned to livanova for investigation.Visual inspection confirmed the internal lumen of the 1/4 x 3/8 connector was partially occluded by a plastic film.Possible root cause which cannot be excluded is due to a molding defect.The 1/4 x 3/8 connector is manufactured by a livanova supplier.The supplier has been formally informed of the event and requested to investigate the possible root causes.The risk is acceptable.No other action is deemed necessary.On 20 april 2021, livanova received a report of a second event relevant to same item device (livanova ref (b)(4)).Information received on the second event triggered the re-evaluation of the present case.
 
Event or Problem Description
Livanova inc has received a report that a 1/4 x 3/8 connector assembled in the bypass circuit to sell saver had a manufacturing defect inside the connector.The issue was obstructing flow and causing high pressure in the arterial bypass line.There is no report of any patient injury.

Brand Name
1/4 X 3/8 CONNECTOR
Common Device Name
CONNECTOR
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11853867
Report Number1718850-2021-00030
Device Sequence Number3425288
Product Code DTL
UDI-Device Identifier00803622129315
UDI-Public(01)00803622129315(240)EC2140S(17)230831(10)2023800120
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberConnector
Device Catalogue NumberEC2140S
Device Lot Number2023800120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1